Is It Necessary To Consume Menstruation Delay Drugs At The Age Of 49 Years?
Good afternoon doctor,
Thank you for the question.
By the age of 50, where most women will experience menopause, due to hormonal fluctuations, menstruation does often become irregular in pattern, can appear more frequently, less frequently, shorter, longer, heavier, or even less in volume. This condition is generally normal, also influenced by your lifestyle, activities undertaken daily, psychological conditions, eating patterns, birth control or medication that is being undertaken, as well as your general health status.
Although often not dangerous, irregular menstrual patterns can be very disturbing, especially with the condition of you who will worship to the holy land. Therefore, it is highly recommended for you to check yourself directly to the doctor or obstetrician so that you can be given appropriate treatment advice, for example by administering oral medication, injections, or perhaps other therapeutic modalities. That way, you can be more calm and focus on worship without worrying about having menstruation outside the schedule.
We strongly do not recommend Ana taking indiscriminate menstrual delay drugs without seeing a doctor first. Because, in addition to triggering a dangerous risk, this action can also make you experience abnormal vaginal bleeding that can interfere with the peace of your worship later.
Hope this helps ...